MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) had a damaged ecg cable.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) had a damaged ecg cable.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9(device available for eval), g3, g6, h2, h3, h4, h6(investigation type, investigation findings, component codes & investigation conclusions), h11.Corrected fields: g4.A getinge field service engineer (fse) evaluated the unit and noticed that the ecg cable was damaged, but still functional.The fse replaced the ecg cable as a precaution.The unit passed all safety and functional tests and was returned to the customer for clinical use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19928382
Report Number2249723-2024-03198
Device Sequence Number16843534
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public(01)10607567107509(21)S805636-J1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/19/2024
10/28/2024
02/20/2025
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/22/2024
10/30/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2001
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown